# SDR HALA20250331022

- Difficulty date: March 27, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 34,165 hours, 79,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zone 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON "L" BRACKET UNDER MAINT PLATFORM STATION 1095 . MARKED. 1.  REMOVED TEE EXTRUSION FROM WALKWAY STRUCTURE. FABRICATED NEW TEE PER BOEING DRAWING# 9915537. TREATED, PRIMED AND PAINTED PER SRM 51-22-01. INSTALLED NEW TEE PER BOEING DRAWING# 9915537.
